# SDR SWAA2016061352755

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 39,943 hours, 23,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE IAW MAINTENANCE.
